# SDR AUS20010585

- Difficulty date: June 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 301000223
- Condition: Missing
- Location: Lavatory
- Component: V
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO AUTOMATIC FIRE EXTINGUISHER FITTED TO THE FORWARD MID LAVATORY M-37. FOUND DURING INSPECTION IAW CAA AD GENERAL/48 AND FAA AD74-08-09.
